Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Mikhailov Roman Valer'evich
(recent publications)
| by years | scientific publications | by types |



   2016
1. Roman Mikhailov, Inder Bir S. Passi, “Generalized dimension subgroups and derived functors”, J. Pure Appl. Algebra, 220:6 (2016), 2143–2163  mathnet  crossref  mathscinet  zmath  isi  scopus
2. Sergei O. Ivanov, Roman Mikhailov, “On a problem of Bousfield for metabelian groups”, Adv. Math., 290 (2016), 552–589  mathnet  crossref  mathscinet  zmath  isi  scopus
3. V. G. Bardakov, R. Mikhailov, V. V. Vershinin, J. Wu, “On the pure virtual braid group $PV_3$”, Comm. Algebra, 44:3 (2016), 1350–1378  mathnet  crossref  mathscinet (cited: 3)  isi (cited: 3)  scopus (cited: 4)
4. Roman Mikhailov, “On transfinite nilpotence of the Vogel–Levine localization”, Forum Math., 28:2 (2016), 333–338  mathnet  crossref  mathscinet (cited: 2)  isi (cited: 1)  scopus
5. Roman Mikhailov, “A one-relator group with long lower central series”, Forum Math., 28:2 (2016), 327–331  mathnet  crossref  mathscinet (cited: 1)  isi (cited: 1)  scopus
6. Roman Mikhailov, Inder Bir S. Passi, “The subgroup determined by a certain ideal in a free group ring”, J. Algebra, 449 (2016), 400–407  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus
7. Roman Mikhailov, Jie Wu, “On the metastable homotopy of mod 2 Moore spaces”, Algebr. Geom. Topol., 16:3 (2016), 1773–1797  mathnet  crossref  mathscinet  zmath  isi  scopus

   2015
8. S. O. Ivanov, R. Mikhailov, “A higher limit approach to homology theories”, J. Pure Appl. Algebra, 219:6 (2015), 1915–1939  mathnet (cited: 1)  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 2)
9. R. Mikhailov, K. E. Orr, “Group localization and two problems of Levine”, Math. Z., 280:1 (2015), 355–366  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2014
10. S. V. Ivanov, R. Mikhailov, “On zero-divisors in group rings of groups with torsion”, Canad. Math. Bull., 57:2 (2014), 326–334 , arXiv: 1209.1443  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
11. G. Baumslag, R. Mikhailov, “Residual properties of groups defined by basic commutators”, Groups Geom. Dyn., 8:3 (2014), 621–642  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
12. R. Mikhailov, “Homotopical and Combinatorial Aspects of the Theory of Normal Series in Groups”, Proc. Steklov Inst. Math., 286, suppl. 1 (2014), S1–S135  mathnet  mathnet  mathnet  crossref  crossref  crossref  isi  elib  scopus

   2013
13. R. Mikhailov, J. Wu, “Combinatorial group theory and the homotopy groups of finite complexes”, Geom. Topol., 17:1 (2013), 235–272 , arXiv: 1108.3055  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib (cited: 1)  scopus (cited: 1)
14. J. Wu, R. V. Mikhailov, “Homotopy groups as centres of finitely presented groups”, Izv. Math., 77:3 (2013), 581–593  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2012
15. G. Baumslag, R. Mikhailov, K. E. Orr, “A new look at finitely generated metabelian groups”, Combinatorial and computational group theory with cryptography, Contemp. Math., 582, Amer. Math. Soc., Providence, RI, 2012, 21–37 , arXiv: 1203.5431  mathnet  crossref  mathscinet (cited: 2)  zmath
16. V. Bardakov, R. Mikhailov, J. Wu, V. Vershinin, “Brunnian braids on surfaces”, Alg. Geom. Top., 12 (2012), 1607–1648 , arXiv: 0909.3387  mathnet  crossref  mathscinet (cited: 10)  zmath  isi (cited: 7)  elib (cited: 6)  scopus (cited: 9)
17. R. Mikhailov, On the splitting of polynomial functors, 2012 , arXiv: 1202.0586

   2011
18. L. Breen, R. Mikhailov, “Derived functors of nonadditive functors and homotopy theory”, Algebr. Geom. Topol., 11:1 (2011), 327–415  crossref  mathscinet (cited: 4)  zmath  isi (cited: 5)  elib (cited: 4)  scopus (cited: 6)
19. R. Mikhailov, I. B. S. Passi, J. Wu, “Symmetric ideals in group rings and simplicial homotopy”, J. Pure Appl. Algebra, 215:5 (2011), 1085–1092  crossref  mathscinet (cited: 4)  zmath  isi (cited: 5)  elib (cited: 6)  scopus (cited: 5)
20. R. Mikhailov, J. Wu, A combinatorial description of homotopy groups of spheres, 2011 , 27 pp., arXiv: 1108.3055

   2010
21. A. Belov, R. Mikhailov, “Free subalgebras of Lie algebras close to nilpotent”, Groups Geom. Dyn., 4:1 (2010), 15–29  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus
22. R. Mikhailov, J. Wu, “On homotopy groups of the suspended classifying spaces”, Algebr. Geom. Topol., 10:1 (2010), 565–625  crossref  mathscinet (cited: 6)  zmath  isi (cited: 9)  elib (cited: 8)  scopus (cited: 9)
23. R. Mikhailov, I. B. S. Passi, “Limits over categories of extensions”, Indian J. Pure Appl. Math., 41:1 (2010), 113–131  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 2)
24. G. Ellis, R. Mikhailov, “A colimit of classifying spaces”, Adv. Math., 223:6 (2010), 2097–2113  crossref  mathscinet (cited: 11)  zmath  isi (cited: 10)  elib (cited: 9)  scopus (cited: 9)
25. R. Mikhailov, On the homology of the dual de Rham complex, 2010 , 11 pp., arXiv: 1001.2824


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017